The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 4.

Pandey, A and Moulton, D E and Vella, D. and Holmes, D P (2014) Dynamics of snapping beams and jumping poppers. Europhysics Letters, 105 (2). p. 24001.

Moulton, D E and Goriely, A. (2014) Surface growth kinematics via local curve evolution. Journal of Mathematical Biology, 68 (1-2). pp. 81-108.

Bowden, L G and Maini, P K and Moulton, D E and Tang, J B and Wang, X T and Liu, P Y and Byrne, H M (2014) An ordinary differential equation model for full thickness wounds and the effects of diabetes. Journal of Theoretical Biology, 361 (1). pp. 87-100.

Moulton, D E and Lega, J (2013) Effect of disjoining in a thin film equation with non-uniform forcing. European Journal of Applied Mathematics, 24 (6). pp. 887-920.

This list was generated on Mon Oct 23 23:15:40 2017 BST.